# SDR A6WA201211204517

- Difficulty date: November 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 22,573 hours, 22,507 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF RECEIVED APPROX 3 STICK SHAKERS WITH AN ASSOCIATED WIND SHEER FAIL STATUS MSG.  MESSAGE CLEARED AT FLAPS 45, AND APPROX 1000' AGL.  NO SHAKER DURING APPROACH.  INITIAL SPEED 170, FLAPS 8, NO OVERWEIGHT LANDING.  REMOVED AND REPLACED STALL PROTECTION COMPUTER IAW AWAC SUPP 08-053.  OPS CHECK GOOD IAW AMM 27-35-01.
